# SDR DALA2019020130672

- Difficulty date: January 29, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 82,450 hours, 9,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7005, L/P 5333138) 1 RIGHT DOOR EXTERIOR DOOR HANDLE WILL OPEN OR CLOSE PASSENGER DOOR FROM OUTSIDE OF A/C. EXERCISED AND LUBED 1 RIGHT DOOR HANDLE SPINDLE, NOWS OPS NORMAL. (SUSPECT DOOR HANDLE ROLLERS FROZEN ON DOOR INTERIOR ) OUTSIDE TEMP -15 F.
